# SDR SWIA202162574

- Difficulty date: August 30, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR BEAM BETWEEN FS 559+9 AND 559+112 CORRODED OUT OF LIMITS, SEE CAMP #23328805   (C-CHECK- RO 11/11/21)   REMOVE AND INSTALLED FLOOR BEAM CAP AT LBL 9 FROM FS. 559+9 TO 559+112 IAW MHIRJ REO 601R-53-51-599 REV; -- DATED: 2021-42-36, CRJ 200 SRM 51-42-21, 51-42-22, AND 51-42-36. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
